# SDR USAA2010073091548

- Difficulty date: July 20, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON ANGLE ON LEFT WING AT OUTBOARD SIDE OF NR 3 AILERON ATTACH HINGE FITTING.  REPLACED ANGLE ON LEFT WING AT OUTBOARD SIDE OF NR 3 AILERON ATTACH HINGE FITTING IAW B737 SRM 51-40-02.
